Skip to Main content Skip to Navigation
Journal articles

A note on Furstenberg's filtering problem

Abstract : This short note gives a positive answer to an old question in elementary probability theory that arose in Furstenberg's seminal article "Disjointness in Ergodic Theory." As a consequence, Furstenberg's filtering theorem holds without any integrability assumption.
Complete list of metadatas

Cited literature [4 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00387100
Contributor : Rodolphe Garbit <>
Submitted on : Friday, June 12, 2009 - 11:25:16 PM
Last modification on : Wednesday, April 8, 2020 - 9:16:08 AM
Long-term archiving on: : Thursday, September 23, 2010 - 5:06:26 PM

Files

FilteringProblem.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Rodolphe Garbit. A note on Furstenberg's filtering problem. Israël Journal of Mathematics, Hebrew University Magnes Press, 2011, 182 (1), pp.333-336. ⟨10.1007/s11856-011-0033-5⟩. ⟨hal-00387100v3⟩

Share

Metrics

Record views

326

Files downloads

376